On the sumset of binary recurrence sequences

Attila Bérczes, A. Pethő

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)279-290
Number of pages12
JournalPublicationes Mathematicae
Volume84
Issue number1-2
DOIs
Publication statusPublished - 2014

Fingerprint

Sumsets
Recurrence
Binary

Keywords

  • Binary recurrence sequence
  • Sumset

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the sumset of binary recurrence sequences. / Bérczes, Attila; Pethő, A.

In: Publicationes Mathematicae, Vol. 84, No. 1-2, 2014, p. 279-290.

Research output: Contribution to journalArticle

Bérczes, Attila ; Pethő, A. / On the sumset of binary recurrence sequences. In: Publicationes Mathematicae. 2014 ; Vol. 84, No. 1-2. pp. 279-290.
@article{65b35ed542204cb4af74341673c471cf,
title = "On the sumset of binary recurrence sequences",
keywords = "Binary recurrence sequence, Sumset",
author = "Attila B{\'e}rczes and A. Pethő",
year = "2014",
doi = "10.5486/PMD.2014.5802",
language = "English",
volume = "84",
pages = "279--290",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "1-2",

}

TY - JOUR

T1 - On the sumset of binary recurrence sequences

AU - Bérczes, Attila

AU - Pethő, A.

PY - 2014

Y1 - 2014

KW - Binary recurrence sequence

KW - Sumset

UR - http://www.scopus.com/inward/record.url?scp=84898684341&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84898684341&partnerID=8YFLogxK

U2 - 10.5486/PMD.2014.5802

DO - 10.5486/PMD.2014.5802

M3 - Article

AN - SCOPUS:84898684341

VL - 84

SP - 279

EP - 290

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 1-2

ER -